# SDR FDEA201003180923

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561221
- Condition: Corroded
- Location: Bs 950d S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT HAS SURFACE CORROSION ON FRAME BS 950D OTBD OF STR 28L.  REMOVED CORROSION ON FRAME AT BS 950D AND STR 28L IAW SRM, REV 102, 51-10-6. C/W U.T. THICKNESS ON AREA IAW NDTM, PT 4, 51-00-00 FIG 3, ORIGINAL MATERIAL .063", MATERIAL REMOVED .033", MATERIAL REMAINING .030", OUT OF LIMITS IAW SRM 53-10-1. FORMED DOUBLER 7.5" X 12.5" USING 7075 - 0, .071" IAW SRM 53-10-2 AND 51-40-3. HEAT TREATED TO T-6 CONDITION IAW FAS ENG REPORT NR 2-37153-101 REV A INSTALLED REPAIR DOUBLER IAW SRM 51-30-2.
